# SDR HNAA2010022400045

- Difficulty date: February 10, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 32,793 hours, 50,201 cycles
- Engine: Pwa PW123
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

REACHING V1 SPEED 110/115 KNOTS, ACFT FAILED TO ROTATE.  REJECTED TAKEOFF.  VISUALLY INSPECTED ELEVATOR, TRIM TABS, GUST LOCK CONTROL COLUMN QUADRANT CABLES UNDER COCKPIT FLOOR AND CABLE RUNS THROUGH AFT BAY TO VERTICAL STAB. CHECKED OPERATION OF ELEVATOR GUST LOCK AND TRIM TABS.  ALL CONTROLS MOVE SMOOTHLY AND FREELY WITH CORRESPONDING MOVEMENT OF SURFACES.  NO DEFECTS NOTED AT THIS TIME.
